# SDR COMA9960059

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50105201
- Condition: Leaking
- Location: Lt Mlg
- Part time: 3,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED LEFT OUTBOARD BRAKE LEAKING AFTER GROUND RUNS.  REPLACED BRAKE.
